Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 2, Issue 1, 1986
Metadata
 

Ondelettes et bases hilbertiennes
Pierre Gilles Lemarié-Rieusset and Yves Meyer
pp. 1–18
Abstract | Full-Text PDF (1272 KB) | Metadata

The Dirichlet Problem for the Degenerate Monge-Ampère Equation
Luis A. Caffarelli, Louis Nirenberg and Joel Spruck
pp. 19–27
Abstract | Full-Text PDF (529 KB) | Metadata

Cohomology Theories on Compact and Locally Compact Spaces
E. Spanier
pp. 29–53
Abstract | Full-Text PDF (1833 KB) | Metadata

Lifting Properties, Nehari Theorem and Paley Lacunary Inequality
M. Cotlar and C. Sadosky
pp. 55–71
Abstract | Full-Text PDF (1200 KB) | Metadata

Well-Posedness of the Euler and Navier-Stokes Equations in the Lebesgue Spaces $L^p_s(\mathbb R^2)$
Tosio Kato and Shawn X. Cui
pp. 73–88
Abstract | Full-Text PDF (1154 KB) | Metadata

Fourier Analysis in Several Parameters
Robert Fefferman
pp. 89–98
Abstract | Full-Text PDF (853 KB) | Metadata

Poincaré-Invariant Structures in the Solution Manifold of a Nonlinear Wave Equation
Irving E. Segal
pp. 99–104
Abstract | Full-Text PDF (488 KB) | Metadata